IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Tomoki Yoshihisa (Osaka Univ.)
Vice Chair Toru Kondo (Hiroshima Univ.), Yuichiro Hei (KDDI Research), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Kenji Ohira (Osaka Univ.), Ryohei Banno (Kogakuin Univ.), Toshiki Watanabe (NEC)
Assistant Daisuke Kotani (Kyoto Univ.), Ryo Nakamurai (Fukuoka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.)

Conference Date Wed, Sep 8, 2021 10:00 - 16:20
Topics Internet Operation and Management, etc. 
Conference Place Online(Zoom) 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA.

Wed, Sep 8 AM  Opening
10:00 - 10:05
  10:00-10:05 ( 5 min. )
Wed, Sep 8 PM 
10:05 - 11:45
(1) 10:05-10:30 On Accelerating Parallel Random Walks with Loose Cooperation IA2021-15 Jo Hagikura, Ryotaro Matsuo, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(2) 10:30-10:55 Random Walk on Graphs with Vicinity Avoidance IA2021-16 Keita Kitaura, Ryotaro Matsuo, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(3) 10:55-11:20 Analysis of Diverse Random Walks with Different Transition Probabilities and Different Moving Frequencies Using Spectral Graph Theory IA2021-17 Nanami Tsuji, Fumiya Toyoda, Yusuke Sakumoto, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(4) 11:20-11:45 Design and Implementation of Flow-Level Simulator for Large-Scale ICN Networks IA2021-18 Soma Yamamoto (Kwansei Gakuin Univ.), Ryo Nakamura (Fukuoka Univ.), Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Wed, Sep 8 PM 
13:00 - 14:15
(5) 13:00-13:25 Development and Evaluation of an Abnormal Condition Detection System during Snow Removal Operations based on Behavioral Sensing of Operators IA2021-19 Kenya Sugimoto, Hiroshi Yamamoto (Ritsumeikan Univ.), Yoshinori Kitatsuji (KDDI Research, Inc.)
(6) 13:25-13:50 Development and Evaluation of a Contact Accident Prevention System around Snowplows utilizing LiDAR and Machine Learning Technologies IA2021-20 Kohei Omachi, Hiroshi Yamamoto (Ritsumeikan Univ.), Yoshinori Kitatsuji (KDDI Research, Inc.)
(7) 13:50-14:15 Development and Evaluation of a Wide-Area Road Surface and Snow Condition Observation System utilizing Traveling Sensing by LiDAR IA2021-21 Ryota Akiyama, Hiroshi Yamamoto (Ritsumei Univ.), Yoshinori Kitatsuji (KDDI Research, Inc.)
  14:15-14:25 Break ( 10 min. )
Wed, Sep 8 PM 
14:25 - 16:05
(8) 14:25-14:50 Proposal of a Cloud Native IoT Architecture and its applications IA2021-22 Shinji Shimojo (Osaka Univ.), Ryuta Yamaguchi (Kyoto Sangyo Univ.), Nao Takizaki, Hideto Yano, Yoshiyuki Kido, Tomoki Yoshihisa (Osaka Univ.), Yukiko Kawai (Kyoto Sangyo Univ.), Yoshiyuki Masuda (Daikin), Matsuki Yamamoto (Osaka Univ.)
(9) 14:50-15:15 Cross-Protocol Performance Investigation between HTTP/3 and HTTP/2: An Experiment with Adaptive Streaming IA2021-23 Chanh Minh Tran, Tho Nguyen Duc, Phan Xuan Tan, Eiji Kamioka
(10) 15:15-15:40 Detection and blocking system for suspicious DNS outbound query using RPZ IA2021-24 Hikaru Ichise, Yong Jin (Tokyo Tech), Katsuyoshi Iida (Hokkaido Univ)
(11) 15:40-16:05 Experimental Evaluation of Data Diffusion for Spatio-Temporal Data Retention IA2021-25 Koki Kawaguchi, Hotaka Kaneyasu, Daiki Nobayashi, Kazuya Tsukamoto, Takeshi Ikenaga (Kyutech)
Wed, Sep 8 PM  Closing
16:05 - 16:20
  16:05-16:15 ( 10 min. )
  16:15-16:20 ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2021-08-19 10:17:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan